MathSciNet Relay Station
MathSciNet bibliographic data
MR1860667 (2002i:58037) 58J50 (35P25 47F05 58J40)
Hassell, A.; Vasy, A. The resolvent for Laplace-type operators on asymptotically conic spaces. Ann. Inst. Fourier (Grenoble) 51 (2001), no. 5, 1299–1346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement